# SDR USAA2011071100020

- Difficulty date: July 8, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 57,016 hours, 38,031 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D17978113
- Condition: Low Pressure
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D31591478
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE L1 DOOR ESCAPE SLIDE BOTTLE PRESSURE WAS LOW.  MAINTENANCE REMOVED AND REPLACED THE L1 DOOR ESCAPE SLIDE PER AMM 25-61-35-002-001 AND 25-61-35-402-003.
